Equate Non-Drowsy Allergy Relief Tablets 180Mg, 30 Ct
Compare to Allegra Allergy active ingredient and Nasacort Allergy 24HR active ingredient.
Fexofenadine Hydrochloride Tablets, 180 mg/Antihistamine
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
? runny nose
? itchy, watery eyes
? itching of the nose or throat
Active ingredient (in each tablet) - Purpose
Fexofenadine HCl 180 mg - Antihistamine
If you have uncomfortable seasonal allergies, give yourself long-lasting relief with Equate Non-Drowsy Allergy Relief Tablets. Antihistamines block histamine, a symptom-causing chemical released by your immune system during an allergic reaction that causes symptoms like sneezing, runny nose, itchy or watery eyes, and itchy nose or throat. Just take one of our 24-hour, 180mg tablets to experience all-day relief. Enjoy the outdoors again with Equate Non-Drowsy Allergy Relief Tablets.
Your family's health is one of the most important priorities in your life. Walmart's Equate Brand is now the innovative leader in the health, beauty, and personal care marketplace and is outperforming and exceeding the quality standards of many national brands. The Equate brand has everything you need to keep your whole family feeling their best. Whether it's pain relief medication for unexpected situations or superior, tested products for hair or skin care, Equate has you covered. With our Every Day Low Prices, it's easy to stock your bathroom cabinet with premium-quality essentials, even when you're on a budget! For everything from vitamins and supplements, to first aid and feminine care products, you can confidently rely on the Walmart Equate brand to help you care for your family, every day.